uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic properties of a rank estimate in linear regression with symmetric non-identically distributed errors
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Statistics (Berlin), ISSN 0233-1888, E-ISSN 1029-4910, Vol. 47, no 6, 1160-1183 p.Article in journal (Refereed) Published
Abstract [en]

In this article, a simple linear regression model with independent and symmetric but non-identically distributed errors is considered. Asymptotic properties of the rank regression estimate defined in Jaeckel [Estimating regression coefficients by minimizing the dispersion of the residuals, Ann. Math. Statist. 43 (1972), pp. 1449-1458] are studied. We show that the studied estimator is consistent and asymptotically normally distributed. The cases of bounded and unbounded score functions are examined separately. The regularity conditions of the article are exemplified for finite mixture distributions.

Place, publisher, year, edition, pages
2013. Vol. 47, no 6, 1160-1183 p.
Keyword [en]
rank regression, symmetric heteroscedastic errors, linear rank statistics, consistency, asymptotic normality, bounded score functions, unbounded score functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-210168DOI: 10.1080/02331888.2012.688206ISI: 000324863100002OAI: oai:DiVA.org:uu-210168DiVA: diva2:661659
Available from: 2013-11-04 Created: 2013-11-04 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Zwanzig, Silvelyn

Search in DiVA

By author/editor
Zwanzig, Silvelyn
By organisation
Department of Mathematics
In the same journal
Statistics (Berlin)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 369 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf